Lisinopril - My father is 91 and suffers from a weak heart muscle, he was prescribed with digoxin and more recently prescribed lisinopril and now feels nausea when taking the the drug first thing in the morning. After eating he feels better for a few hrs. when again the nausea sets in again. Anyone have similar experiences and what did you do to alleviate the nausea? Any recommendations would be greatly appreciated. Thanks,
Nausea is a reported side effect of Lisinopil and a potential complication of giving Lisinopril and Digoxin together (due to higher than expected digoxin blood levels). You need to talk with your fathers doctor. This combination may not be suitable for your father or the dosages may need reducing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jul 2012 • 1 answer
Posted 17 Aug 2012 • 1 answer
Posted 1 May 2015 • 1 answer
Posted 14 Oct 2015 • 3 answers
Posted 16 days ago • 0 answers